MathSciNet Relay Station
MathSciNet bibliographic data
MR1501638 54F50 (54D30)
Wilson, W. A. On cyclic numbers of one-dimensional compact sets. Trans. Amer. Math. Soc. 34 (1932), no. 2, 263–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement